# SDR MWEA99945

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59203192
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NRI 18870 AND 18909, SPLICE IS REQUIRED ON LONGERON 30 AT STATION 375.  MAINTENANCE FABRICATED AND INSTALLED NEW LONGERON SPLICE.
